Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 127404, 12 pages
http://dx.doi.org/10.1155/2015/127404
Research Article

Hopf Bifurcation Analysis for a Stochastic Discrete-Time Hyperchaotic System

1Institute of Mathematics and Computer Science, Zunyi Normal University, Zunyi 563000, China
2Department of Basic Education, Business School of Guizhou University of Finance and Economics, Huishui 550600, China
3School of Mathematics and Information Science, North University of Nationalities, Yinchuan 750021, China

Received 6 October 2015; Revised 9 November 2015; Accepted 19 November 2015

Academic Editor: Daniele Fournier-Prunaret

Copyright © 2015 Jie Ran et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jie Ran, Yu-Qin Li, Shao-Juan Ma, and Juan Wu, “Hopf Bifurcation Analysis for a Stochastic Discrete-Time Hyperchaotic System,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 127404, 12 pages, 2015. https://doi.org/10.1155/2015/127404.